# SDR C2XA00CL028

- Difficulty date: March 6, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166031
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,688 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

CLT - FLT 3882 - AFTER LANDING IN CLEVELAND, THE CREW REPORTED THE NR 1 ENGINE FLAMED OUT ON LANDING ROLL.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE 9TH STAGE BLEED VALVE TO BE BROKEN AND NOT FUNCTIONING.  MAINTENANCE REMOVED AND REPLACED THE 9TH STAGE BLEED VALVE IAW EMB145 MM 36-11-01.  MAINTENANCE ALSO PERFORMED A DVDR DOWNLOAD AND FOUND THE NR 1 ENGINE HAD EXCEEDED THE ITT LIMIT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW CONTINENTAL EXPRESS GMM 13 SECTINO 2 TASK CARD 6271001.
